# SDR DALA2023060604578

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2799798) CORROSION CHANNEL SIDEPLATE LOCATED BTW STA 492.4 TO STA 500A AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED CHANNEL SIDEPLATE LOCATED BTW STA 492.4 TO STA 500A AND STR 26R AT FWD CARGO COMPARTMENT AS PER B737-90ER SRM 51-40-02AND SRM 51-10-02 ITEM 9 AND DWG:143A0080.
